Universal Connections.

Roger Schlafly

Inventiones mathematicae (1980)

  • Volume: 59, page 59-66
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Schlafly, Roger. "Universal Connections.." Inventiones mathematicae 59 (1980): 59-66. <http://eudml.org/doc/142729>.

author = {Schlafly, Roger},
journal = {Inventiones mathematicae},
keywords = {universal connections; Grassmann manifold; connection preserving homotopy},
pages = {59-66},
title = {Universal Connections.},
url = {http://eudml.org/doc/142729},
volume = {59},
year = {1980},

AU - Schlafly, Roger
TI - Universal Connections.
JO - Inventiones mathematicae
PY - 1980
VL - 59
SP - 59
EP - 66
KW - universal connections; Grassmann manifold; connection preserving homotopy
UR - http://eudml.org/doc/142729
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.